# SDR AALA20000792

- Difficulty date: May 13, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 32H INOPERATIVE.  REPAIRED EMERGENCY EXIT ESCAPE PATH LIGHT CONNECTOR AT SEAT 32H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
